American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Peter Duren and Alexander Schuster. Zero-sets. Math. Surveys Monogr. 100 (2004) 93-117.
Book volume table of contents   
View Article: PDF

[32] Peter Duren and Alexander Schuster. Invariant subspaces. Math. Surveys Monogr. 100 (2004) 245-269.
Book volume table of contents   
View Article: PDF

[33] Peter Duren and Alexander Schuster. Analytic properties. Math. Surveys Monogr. 100 (2004) 73-91.
Book volume table of contents   
View Article: PDF

[34] Peter Duren and Alexander Schuster. Contractive zero-divisors. Math. Surveys Monogr. 100 (2004) 119-152.
Book volume table of contents   
View Article: PDF

[35] Peter Duren and Alexander Schuster. Proofs of sampling and interpolation theorems. Math. Surveys Monogr. 100 (2004) 197-244.
Book volume table of contents   
View Article: PDF

[36] John E. McCarthy. Hilbert spaces of Dirichlet series and their multipliers. Trans. Amer. Math. Soc. 356 (2004) 881-893. MR 1984460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] António Serra. Interpolating sequences in harmonically weighted Dirichlet spaces. Proc. Amer. Math. Soc. 131 (2003) 2809-2817. MR 1974338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Brent J. Carswell. Univalent mappings and invariant subspaces of the Bergman and Hardy spaces. Proc. Amer. Math. Soc. 131 (2003) 1233-1241. MR 1948115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John N. Mc Donald. Adjoints of a class of composition operators. Proc. Amer. Math. Soc. 131 (2003) 601-606. MR 1933352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Anatolii Grinshpan. A minimum energy problem and Dirichlet spaces. Proc. Amer. Math. Soc. 130 (2002) 453-460. MR 1862125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[42] Daniel H. Luecking. Bounded composition operators with closed range on the Dirichlet space. Proc. Amer. Math. Soc. 128 (2000) 1109-1116. MR 1637392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yunan Cui. Weakly convergent sequence coefficient in Köthe sequence spaces. Proc. Amer. Math. Soc. 126 (1998) 195-201. MR 1343687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Donald Sarason. Local Dirichlet spaces as de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 125 (1997) 2133-2139. MR 1396993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Carl de Boor, Ronald A. DeVore and Amos Ron. Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$ . Trans. Amer. Math. Soc. 341 (1994) 787-806. MR 1195508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Valentin Matache. On the minimal invariant subspaces of the hyperbolic composition operator . Proc. Amer. Math. Soc. 119 (1993) 837-841. MR 1152988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Boris Korenblum and Kendall Richards. Majorization and domination in the Bergman space . Proc. Amer. Math. Soc. 117 (1993) 153-158. MR 1113643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Kristian Seip. Regular sets of sampling and interpolation for weighted Bergman spaces . Proc. Amer. Math. Soc. 117 (1993) 213-220. MR 1111222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexandru Aleman. Hilbert spaces of analytic functions between the Hardy and the Dirichlet space . Proc. Amer. Math. Soc. 115 (1992) 97-104. MR 1079693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Karel Stroethoff and De Chao Zheng. Toeplitz and Hankel operators on Bergman spaces . Trans. Amer. Math. Soc. 329 (1992) 773-794. MR 1112549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ke He Zhu. M\"obius invariant Hilbert spaces of holomorphic functions in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 323 (1991) 823-842. MR 982233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ameer Athavale. Some operator-theoretic calculus for positive definite kernels . Proc. Amer. Math. Soc. 112 (1991) 701-708. MR 1068114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] James Guyker. The de Branges-Rovnyak model . Proc. Amer. Math. Soc. 111 (1991) 95-99. MR 1031663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Thomas L. Kriete and Barbara D. MacCluer. Mean-square approximation by polynomials on the unit disk . Trans. Amer. Math. Soc. 322 (1990) 1-34. MR 948193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kit Chak Chan. On the Dirichlet space for finitely connected regions . Trans. Amer. Math. Soc. 319 (1990) 711-728. MR 958885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ke He Zhu. Hilbert-Schmidt Hankel operators on the Bergman space . Proc. Amer. Math. Soc. 109 (1990) 721-730. MR 1013987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] G. Emmanuele. On complemented copies of $c\sb 0$ in $L\sp p\sb X,\;1\leq p<\infty$ . Proc. Amer. Math. Soc. 104 (1988) 785-786. MR 930250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3